# SDR SWAA2022032542622

- Difficulty date: December 20, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 60,925 hours, 35,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FWD CARGO COMPARTMENT DOOR CUTOUT LOWER WED STA 440 - 492.4 S24R / REMOVED AND REPLACED WET AT FWD CARGO COMP DOOR CUTOUT LOWER STA 440 TO 492.4 S24R AS PER B737-7 DRAWING #143A8120
